Alert archive / Florida / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 33, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jul 25, 2019, 3:46 PM EDT for Palm Beach County, Florida. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2019, 3:46 PM EDT (19:46 UTC)
- Expired
- Jul 25, 2019, 4:15 PM EDT
- In force
- 29 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 138 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 3:49 PM EDT | TORNADO | Haverhill, FL | AN NWS STORM SURVEY TEAM FOUND TREE DAMAGE CONSISTENT WITH A WEAK EF-0 TORNADO IN THE HAVERHILL AREA INCLUDING AT HAVERHILL PARK AND ALONG CLUB ROAD. TIME ESTIMATED FROM RADAR. |
| Jul 25, 3:55 PM EDT | TSTM WND DMG | Haverhill, FL | FRUIT TREE DOWNED NEAR THE INTERSECTION OF N HAVERHILL RD AND CLUB RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 468 J/kg
- Mixed-layer CIN
- -169 J/kg
- Mixed-layer LCL
- 1111 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
434
WUUS52 KMFL 251946
SVRMFL
FLC099-252015-
/O.NEW.KMFL.SV.W.0033.190725T1946Z-190725T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
346 PM EDT Thu Jul 25 2019
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
East central Palm Beach County in southeastern Florida...
* Until 415 PM EDT.
* At 346 PM EDT, severe thunderstorms were located along a line
extending from Lake Park to Palm Beach International Airport,
moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
West Palm Beach, Palm Beach Gardens, Lake Worth, Riviera Beach and
Palm Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2695 7983 2652 7992 2663 8016 2688 8011
TIME...MOT...LOC 1946Z 267DEG 7KT 2681 8006 2669 8008
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
HVN2 follow-up statements
562
WWUS52 KMFL 252000
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
400 PM EDT Thu Jul 25 2019
FLC099-252015-
/O.CON.KMFL.SV.W.0033.000000T0000Z-190725T2015Z/
Palm Beach FL-
400 PM EDT Thu Jul 25 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR EAST CENTRAL PALM BEACH COUNTY...
At 358 PM EDT, severe thunderstorms were located along a line
extending from Riviera Beach to Downtown West Palm Beach, moving
east at 10 mph. A Tornado Warning remains in effect until 415PM for
a small portion of Palm Beach County near Haverhill.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
West Palm Beach, Palm Beach Gardens, Lake Worth, Riviera Beach and
Palm Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2664 8003 2666 8015 2688 8011 2690 8003
TIME...MOT...LOC 1958Z 267DEG 7KT 2681 8003 2669 8005
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
HVN804
WWUS52 KMFL 252008 RRA
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
408 PM EDT Thu Jul 25 2019
FLC099-252018-
/O.EXP.KMFL.SV.W.0033.000000T0000Z-190725T2015Z/
Palm Beach FL-
408 PM EDT Thu Jul 25 2019
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PALM BEACH COUNTY
WILL EXPIRE AT 415 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
LAT...LON 2664 8003 2666 8015 2688 8011 2690 8003
TIME...MOT...LOC 2008Z 267DEG 7KT 2681 8001 2669 8003
$$
HVNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 2:41 PM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jul 25, 2:41 PM EDT, 1 hour 5 minutes before
Area Forecast Discussion National Weather Service Miami FL 241 PM EDT Thu Jul 25 2019 .DISCUSSION... Late afternoon into evening... A frontal zone now analyzed across north central Florida will make little equatorward progress owing to Atlantic ridging firmly entrenched to the south and east. With troughing across the Southeast CONUS south to southwest steering flow will continue this evening, focusing convective coverage towards the Atlantic metro areas. With numerous outflow boundaries and a somewhat pinned Atlantic sea-breeze there will be plentiful forcing for additional convection, some of which could be strong. The addition of a seasonally robust belt of 500 mb flow combined with increased differential cyclonic vorticity advection around the Lake region should help prime things as well. Given cooling aloft and robust surface heating lapse rates will steepen through the late afternoon and evening with mid-level values likely exceeding 6 degrees Celsius per kilometer. Given plentiful and deep moisture precipitation loading within any taller cores will lead to strong and perhaps locally damaging downburst winds. This is the primary severe weather hazard into this evening, and the SPC marginal risk area appears well placed. Data from a special 18z sounding should help provide additional details about the convective environment shortly. Showers and thunderstorms should come to an end over land areas within the 00-03z time range per a consensus of the latest mesoscale model guidance, however convection may linger overnight across the Gulf and Atlantic waters. Lows overnight will be seasonal and range from the mid to upper 70s inland to around 80 along the coasts. Friday through Sunday... The frontal zone to our north will gradually dissipate as high pressure builds into our area from the east. The resultant steering flow will gradually transition from S-SE on Friday before becoming more SEly through the remainder of the weekend. The best shower and thunderstorm coverage on Friday should range from the east coast metro areas into the interior, with better coverage shifting more towards the interior and west coast later into the weekend. Temperatures appear to be seasonal. Early next week... Atlantic high pressure should remain the dominant feature with easterly winds leading to a typical summer pattern of sea breeze driven convection, with the greater afternoon coverage over the interior and gulf coast. && .MARINE... The primary marine hazard through this evening is strong thunderstorms. These storms will produce frequent lightning, gusty winds, and locally higher waves. Mariners should exercise caution and have a way to receive marine warnings today. Looking ahead, S-SW winds this evening will become more E-SE over the weekend with generally benign boating conditions. Scattered showers and storms remain possible through the weekend. && .AVIATION... Convection has already initiated across South Florida and should continue through the afternoon and early evening hours. The east coast sea breeze is having difficulty developing, which may lead to cells becoming slow moving to stalled along the Atlantic metro areas. Some of the TS may become strong to near severe. Some isolated downbursts may exceed 45kts this afternoon, and possibly reach to near 55kts. Convection should begin to move offshore in the late evening hours. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 77 87 77 90 / 50 40 30 40 Fort Lauderdale 79 87 79 89 / 50 40 30 40 Miami 78 88 78 91 / 50 40 30 30 Naples 77 87 76 90 / 30 40 20 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && DISCUSSION...34/SPM MARINE...34/SPM AVIATION...13
Hazardous weather outlook, Jul 25, 3:48 AM EDT, 11 hours 58 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 348 AM EDT Thu Jul 25 2019 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 252000- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 348 AM EDT Thu Jul 25 2019 ...Scattered to numerous thunderstorms this afternoon and evening... ...Strong storms and flooding possible east coast metro areas today... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Thunderstorms: Thunderstorm coverage is expected to become scattered to numerous this afternoon, with this activity persisting into the evening. Storm potential will continue into the overnight hours over the South Florida waters. The greatest coverage of thunderstorms is expected to be across the east coast metro areas and vicinity, including the adjacent coastal Atlantic waters. Thunderstorms will be capable of producing strong winds, heavy rain, and frequent lightning. Waterspouts: The potential for isolated waterspouts will exist over the South Florida waters for today and tonight. Wind: The strongest thunderstorms could produce wind gusts of 45 to 55 mph. An isolated severe thunderstorm capable of producing damaging winds could occur, especially over the east coast metro areas and vicinity. Flooding: Localized flooding will be possible, especially where multiple storms move over the same locations. This potential is highest across the east coast metro areas. Temperatures: Heat indices are forecast to reach around 100 to 106 degrees this afternoon, with the highest of these readings expected over interior sections of South Florida. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY Scattered thunderstorms are expected each day through the period across the outlook area. Frequent lightning, locally heavy rain, and gusty winds will be the main hazards with these storms. This activity will have a general tendency of focusing over interior and western sections of South Florida through the period. Additionally, heat indices could reach around 100 to 107 degrees each afternoon through the period, with the highest of these readings expected over interior South Florida. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, waterspouts, and flooding to the National Weather Service Forecast Office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. Cohen/Baxter
In the hours before
Special weather statement, Jul 25, 2:37 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Miami FL
237 PM EDT Thu Jul 25 2019
FLZ067-068-071>074-168-172>174-251915-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Palm Beach County FL-Inland Miami-Dade County FL-
Metro Palm Beach County FL-Coastal Miami Dade County FL-
237 PM EDT Thu Jul 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR MIAMI-DADE...BROWARD AND
SOUTHEASTERN PALM BEACH COUNTIES UNTIL 315 PM EDT...
* At 237 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from Boca
Pointe to Homestead. Movement was east at 5 mph.
* Small hail, funnel clouds, and winds in excess of 45 mph possible
with these storms.
* Locations impacted include...
Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood,
Miramar, Coral Springs, Pompano Beach, Davie, Miami Beach,
Plantation, Sunrise, Boca Raton, Deerfield Beach, Homestead,
Tamarac, Margate, Coral Gables, Key Biscayne and South Miami.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2636 7991 2593 8004 2532 8025 2534 8026
2534 8025 2535 8027 2534 8027 2534 8028
2529 8032 2546 8061 2644 8023
TIME...MOT...LOC 1837Z 275DEG 5KT 2631 8015 2549 8048
HVNSpecial weather statement, Jul 25, 2:42 PM EDT, 1 hour 4 minutes before
Special Weather Statement National Weather Service Miami FL 242 PM EDT Thu Jul 25 2019 FLZ066-070-251930- Hendry FL-Inland Collier County FL- 242 PM EDT Thu Jul 25 2019 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLLIER AND SOUTH CENTRAL HENDRY COUNTIES UNTIL 330 PM EDT... * At 242 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Ave Maria, moving east at 20 mph. * Small hail, funnel clouds, and winds in excess of 45 mph possible with this storm. * Locations impacted include... Ave Maria, Hendry Correctional, Big Cypress National Preserve, Miles City and Sunniland. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2616 8148 2634 8147 2636 8106 2609 8108 TIME...MOT...LOC 1842Z 273DEG 16KT 2625 8140 RAG
Local storm report, Jul 25, 3:02 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
302 PM EDT THU JUL 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 2 WSW HIALEAH 25.85N 80.31W
07/25/2019 E0.88 INCH MIAMI-DADE FL PUBLIC
REPORT OF NICKEL SIZED HAIL NEAR W 16TH AVE AND W 32ND
ST IN HIALEAH.
0220 PM HAIL CAROL CITY 25.94N 80.26W
07/25/2019 E0.75 INCH MIAMI-DADE FL SOCIAL MEDIA
DIME SIZED HAIL REPORTED IN MIAMI GARDENS.
&&
EVENT NUMBER MFL1900129
EVENT NUMBER MFL1900130
BHATTISpecial weather statement, Jul 25, 3:16 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Miami FL
316 PM EDT Thu Jul 25 2019
FLZ073-074-173-174-252000-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
316 PM EDT Thu Jul 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL
400 PM EDT...
* At 316 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from
Intersection Krome And Kendall Drive to Homestead. Movement was
east at 15 mph.
* Small hail and winds in excess of 45 mph possible with these
storms.
* Locations impacted include...
Miami, Hialeah, Miami Beach, Homestead, Coral Gables, Key Biscayne,
South Miami, Homestead Miami Speedway, Black Point, Homestead
General Airport, The Redland, Virginia Key, Kendall, North Miami,
Doral, North Miami Beach, Hialeah Gardens, Pinecrest, Opa-Locka and
Miami Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2543 8018 2541 8055 2568 8073 2575 8069
2584 8055 2593 8013
TIME...MOT...LOC 1916Z 250DEG 11KT 2570 8046 2549 8046
HVNLocal storm report, Jul 25, 3:18 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
318 PM EDT THU JUL 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM MARINE TSTM WIND 3 SE NORTH MIAMI BEACH 25.90N 80.12W
07/25/2019 M39 MPH MIAMI-DADE FL MESONET
WEATHERBUG STATION: MIAMI DADE FIRE RESCUE - STATION 21
MEASURED A 39MPH/34KT WIND GUST.
&&
EVENT NUMBER MFL1900131
BHATTISpecial weather statement, Jul 25, 3:43 PM EDT, 3 minutes before
Special Weather Statement National Weather Service Miami FL 343 PM EDT Thu Jul 25 2019 FLZ068-168-252030- Coastal Palm Beach County FL-Metro Palm Beach County FL- 343 PM EDT Thu Jul 25 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY UNTIL 430 PM EDT... * At 343 PM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from North Palm Beach to Palm Springs. Movement was southeast at 5 mph. * Small hail and winds in excess of 45 mph possible with these storms. * Locations impacted include... West Palm Beach, Jupiter, Palm Beach Gardens, Lake Worth, Riviera Beach, Palm Beach, Tequesta, Juno Beach, Greenacres, Palm Springs, North Palm Beach, Lantana, Lake Park, Haverhill, Cloud Lake, Palm Beach International Airport, Port Of Palm Beach, Gun Club Estates, Schall Circle and Royal Palm Estates. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. If you can hear thunder, you are close enough to be struck! Seek a safe shelter inside a building or vehicle. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2696 7990 2655 7994 2664 8016 2697 8011 TIME...MOT...LOC 1943Z 322DEG 5KT 2682 8007 2665 8009 HVN
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 1:56 AM EDT | Special Marine Warning | MFL | 49 min | |
| Jul 25, 12:21 PM EDT | Special Marine Warning | MFL | 54 min | |
| Jul 25, 1:47 PM EDT | Special Weather Statement | MFL | Broward | 43 min |
| Jul 25, 2:04 PM EDT | Special Weather Statement | MFL | Broward | 41 min |
| Jul 25, 2:15 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 45 min |
| Jul 25, 2:18 PM EDT | Special Marine Warning | MFL | 117 min | |
| Jul 25, 2:37 PM EDT | Special Weather Statement | MFL | Miami-Dade | 38 min |
| Jul 25, 2:39 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Jul 25, 2:42 PM EDT | Special Weather Statement | MFL | Collier | 48 min |
| Jul 25, 3:16 PM EDT | Special Weather Statement | MFL | Miami-Dade | 44 min |
| Jul 25, 3:43 PM EDT | Special Weather Statement | MFL | Palm Beach | 47 min |
| Jul 25, 3:44 PM EDT | Special Marine Warning | MFL | 61 min | |
| Jul 25, 3:47 PM EDT | Tornado Warning | MFL | Palm Beach | 28 min |
| Jul 25, 4:00 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 2 hr |
| Jul 25, 4:04 PM EDT | Special Weather Statement | MFL | Miami-Dade | 41 min |
| Jul 25, 4:28 PM EDT | Special Weather Statement | MFL | Monroe | 47 min |
| Jul 25, 4:40 PM EDT | Special Marine Warning | MFL | 34 min | |
| Jul 25, 4:47 PM EDT | Special Marine Warning | MFL | 28 min | |
| Jul 25, 5:13 PM EDT | Special Marine Warning | MFL | 32 min | |
| Jul 25, 5:44 PM EDT | Special Marine Warning | MFL | 31 min | |
| Jul 25, 6:13 PM EDT | Special Marine Warning | MFL | 47 min | |
| Jul 25, 6:57 PM EDT | Special Weather Statement | MFL | Glades | 48 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.